# SDR UIEA2025060600731

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 101,034 hours, 17,226 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stringer
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE CARGO DOOR BIRD STRIKE DAMAGE REPETITION INSPECTION FINDING STA 160 STR 36R, FOUND DENT.  STRINGER REPAIRED AS PER RI-52-30-17671 REV A. NO FURTHER DEFECTS NOTED. )
